Author Jiří Michálek

Articles
J. Michálek The Rényi distances of Gaussian measures Volume 35 no. 3, 333-352, 1999
J. Michálek Maximum likelihood principle and I-divergence: discrete time observations Volume 34 no. 3, 265-288, 1998
J. Michálek Maximum likelihood principle and I-divergence: continuous time observations Volume 34 no. 3, 289-308, 1998
J. Michálek Robust methods in exponential smoothing Volume 32 no. 3, 289-306, 1996
J. Michálek A method of detecting changes in the behaviour of locally stationary sequences Volume 31 no. 1, 17-29, 1995
J. Michálek and J. Skřivánek A method of detecting changes in the behaviour of a random sequence based on the Bayes approach Volume 29 no. 2, 166-179, 1993
J. Michálek and J. Skřivánek A method of trend recognition in time series Volume 28 no. 6, 472-483, 1992
J. Michálek Multidimensional random processes with normal covariances Volume 25 no. 5, 348-365, 1989
J. Michálek Associated spectra of some non-stationary processes Volume 24 no. 6, 428-438, 1988
J. Michálek Normal covariances Volume 24 no. 1, 17-27, 1988
J. Michálek Random sequences with normal covariances Volume 23 no. 6, 443-457, 1987
J. Michálek Ergodic properties of locally stationary processes Volume 22 no. 4, 320-328, 1986
J. Michálek Spectral decomposition of locally stationary random processes Volume 22 no. 3, 244-255, 1986
J. Michálek Statistical linear spaces. II. Strongest t-norm Volume 20 no. 2, 135-146, 1984
J. Michálek Statistical linear spaces. I. Properties of ε, η-topology Volume 20 no. 1, 58-72, 1984
J. Michálek Random set functions Volume 18 no. 2, 145-163, 1982
J. Michálek Fuzzy topologies Volume 11 no. 5, 345-354, 1975
I. Kramosil and J. Michálek Fuzzy metrics and statistical metric spaces Volume 11 no. 5, 336-344, 1975